Alert archive / Indiana / Freeze Watches in 2016

Freeze Watch 2, NWS Indianapolis, IN

April 3, 201632 counties in Indiana

NWS Indianapolis, IN issued this freeze watch at Apr 3, 2016, 3:20 PM EDT for 32 counties in Indiana. It took effect at Apr 5, 2016, 5:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 3:20 PM EDT (19:20 UTC)
In effect from
Apr 5, 2016, 5:00 AM EDT
Expired
Apr 4, 2016, 3:50 AM EDT
In force
Issued by
NWS Indianapolis, IN
All 32 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WWUS73 KIND 031920
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT LATE MONDAY NIGHT THROUGH TUESDAY
MORNING ...


INZ036-043-044-040330-
/O.CAN.KIND.WI.Y.0005.000000T0000Z-160404T0000Z/
/O.NEW.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/
MONTGOMERY-VERMILLION-PARKE-
INCLUDING THE CITY OF...CRAWFORDSVILLE
320 PM EDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. 


* TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND
  30 ARE EXPECTED EARLY TUESDAY MORNING.

* IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR 
  KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. 
 
&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

INZ021-028>031-035-038-032030-
/O.CAN.KIND.WI.Y.0005.000000T0000Z-160404T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-TIPTON-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO
320 PM EDT SUN APR 3 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WIND ADVISORY. 

WINDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA.

$$

INZ037-039>042-045>049-051>057-060>065-067>072-040330-
/O.NEW.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/
BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
320 PM EDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND
  30 ARE EXPECTED EARLY TUESDAY MORNING.

* IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR 
  KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KOCH
2 follow-up statements
802 
WWUS73 KIND 040139
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT LATE MONDAY NIGHT THROUGH TUESDAY
MORNING ...

INZ036-037-039>049-051>057-060>065-067>072-041000-
/O.CON.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/
MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE...
INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...
COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
939 PM EDT SUN APR 3 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 
  30 ARE EXPECTED EARLY TUESDAY MORNING. 

* IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR 
  KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
438 
WWUS73 KIND 040750
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
350 AM EDT MON APR 4 2016

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO TUESDAY MORNING ...

INZ036-037-039>049-051>057-060>065-067>072-041600-
/O.UPG.KIND.FZ.A.0002.160405T0900Z-160405T1300Z/
/O.NEW.KIND.FZ.W.0002.160405T0600Z-160405T1300Z/
MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE...
INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...
COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
350 AM EDT MON APR 4 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...WIDESPREAD TEMPERATURES IN THE MID 20S TO AROUND 
  30 ARE EXPECTED EARLY TUESDAY MORNING. 

* IMPACTS...TEMPERATURES BELOW FREEZING WILL LIKELY DAMAGE OR 
  KILL ANY UNPROTECTED OUTDOOR PLANTS AND SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze watch went out at Apr 3, 3:08 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 3, 3:08 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT SUN APR 3 2016

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 306 PM EDT SUN APR 3 2016

A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA OVERNIGHT.
THIS WILL BRING A SMALL SHOWER CHANCES TO THE AREA TONIGHT INTO
MONDAY MORNING. A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING
NEAR AND NORTH OF INTERSTATE 70. COOLER TEMPERATURES WILL FILTER IN
BEHIND THE FRONT. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS
TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER FRONTAL
SYSTEM. UPPER WAVES IN NORTHWEST FLOW ALOFT WILL KEEP TEMPERATURES
BELOW NORMAL AND GENERATE MORE SHOWERS THROUGH THE WEEK. SOME SNOW
COULD MIX IN THURSDAY NIGHT. FINALLY...THE UPPER FLOW WILL TREND TO
SOUTHWEST NEXT WEEKEND WITH RETURN LOW LEVEL FLOW DEVELOPING. THIS
SHOULD RESULT IN TEMPERATURES BECOMING MORE SEASONABLE WITH MORE
SHOWER CHANCES BY NEXT SUNDAY.

&&

.NEAR TERM /TONIGHT AND MONDAY/...

ISSUED AT 306 PM EDT SUN APR 3 2016

LATEST TRENDS SUGGEST WINDS WILL NOT QUITE MEET THE ADVISORY
CRITERIA...SO WILL CANCEL THE WIND ADVISORY OVER OUR NORTHWESTERN
COUNTIES. OTHERWISE...MAIN FOCUS TONIGHT WILL BE ON APPROACHING COLD
FRONT...TRAILING UPPER TROUGH AND THEIR IMPACTS ON THE WEATHER.
MODELS IN GOOD AGREEMENT THAT THE COLD FRONT WILL DROP SOUTHEAST
ACROSS CENTRAL INDIANA OVERNIGHT TONIGHT. MODEL TIME SECTIONS
SUGGEST MOISTURE WILL BE SHALLOW STARTING OFF MOIST IN THE MID
LEVELS AND DRY IN THE LOWER LEVELS BUT THEN DRY OVERNIGHT IN THE MID
LEVELS AND INCREASING MOISTURE IN THE LOWER LEVELS. WITH THIS IN
MIND...PREFER TO KEEP POPS IN THE SMALL CHANCE CATEGORY. RAPID
REFRESH SUGGESTS SHOWERS WILL REACH OUR NORTHWESTERN COUNTIES AROUND
03Z AND SPREAD FROM NORTHWEST TO SOUTHEAST OVERNIGHT BEFORE ENDING
SOUTHEAST MONDAY AFTERNOON AS UPPER WAVE IN FAST NORTHWEST FLOW
ALOFT SHIFTS EAST. PREFER THE 00Z ECMWF AND 12Z NAM THAT ARE CLOSER
TO THE ECENS.

MODEL INSTABILITY PROGS ARE SHOWING VERY WEAK INSTABILITY AT BEST
THIS EVENING. HOWEVER...WITH SPC OUTLOOKING OUR NORTHERN COUNTIES
FOR GENERAL THUNDER IN THE DAY1...WILL HOLD ON TO ISOLATED EVENING
THUNDER NEAR AND NORTH OF INTERSTATE 70.

WITH LOW CLOUDS INCREASING...PREFER TEMPERATURES A COUPLE OF DEGREES
ABOVE 12Z MOS WITH LOWS IN THE UPPER 30S NORTH AND UPPER 40S SOUTH.

SHOULD SEE SOME CLEARING FROM NORTHWEST TO SOUTHEAST MONDAY LATE
AFTERNOON IN THE WAKE OF THE LOW. WITH SUN ANGLE INCREASING...SHOULD
BE ENOUGH SUN FOR TEMPERATURES TO REACH 12Z MOS DESPITE BREEZY
NORTHWEST SURFACE WINDS. IF THE CLOUDS HANG AROUND A LITTLE
LONGER...MAY NEED TO ADJUST TEMPERATURES LOWER...HOWEVER.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 306 PM EDT SUN APR 3 2016

MAIN FOCUS WILL BE ON THE COLD MONDAY NIGHT AND THEN TIMING OF
CONVECTION TOWARD MIDWEEK.

MODELS IN GOOD AGREEMENT THAT SURFACE HIGH WILL START OFF CENTERED
OVER LAKE SUPERIOR AT 00Z TUESDAY AND THEN SHIFT TO NORTHERN LOWER
MICHIGAN 12Z TUESDAY. WITH MODEL TIME SECTIONS SHOWING VERY DRY AIR
ALOFT AND LOW LEVEL DRYING...SHOULD SEE CLEAR SKIES MONDAY NIGHT.
ALSO...NORTHERLY WINDS WILL BECOME LIGHT WHICH SHOULD ALLOW FOR GOOD
IF NOT IDEAL RADIATIONAL COOLING AND JUSTIFY SUB-FREEZING 12Z MOS
TEMPERATURES. WITH THAT IN MIND AND AFTER COORDINATION WITH ADJACENT
OFFICES...WILL BE GOING WITH A FREEZE WATCH 3 AM TO 9 AM TUESDAY
EXCEPT OUR FAR NORTHWESTERN COUNTIES...WHERE THE FROST AND FREEZE
PROGRAM HAS YET TO START.

TUESDAY WILL SEE JUST SOME INCREASING CIRRUS AS UPPER RIDGE
APPROACHES FROM THE WEST AHEAD OF PACIFIC NORTHWEST SYSTEM.
SOUTHEAST WINDS ON THE BACK SIDE OF THE SURFACE HIGH SHOULD ALLOW
TEMPERATURES TO REBOUND NICELY FROM THE MORNING COLD WITH AFTERNOON
HIGHS IN THE UPPER 40S NORTHEAST TO THE MID 50S SOUTH.

TUESDAY NIGHT...THINGS WILL BE GETTING UNSETTLED AGAIN AS THIS NEXT
SYSTEM MOVES INTO THE MIDDLE MISSISSIPPI VALLEY 12Z WEDNESDAY. 12Z
GFS AND 00Z ECMWF IN GOOD AGREEMENT ON DRAGGING AN ASSOCIATED COLD
FRONT INTO EAST CENTRAL INDIANA BY 00Z THURSDAY. MODEL INSTABILITY
PROGS HINTING AT WEAK INSTABILITY ON WEDNESDAY AFTERNOON. SO...WILL
GO WITH CHANCES OF SHOWERS TUESDAY NIGHT...WITH THE HIGHEST PROBS
OVER OUR NORTHWESTERN COUNTIES...CLOSER TO THE FRONT. WITH THE FRONT
MOVING THROUGH AND THE COLUMN BECOMING SATURATED...LIKELY POPS LOOK
GOOD ALL COUNTIES ON WEDNESDAY WITH ISOLATED AFTERNOON
THUNDERSTORMS.

WITH SOUTHERLY FLOW AHEAD OF THE FRONT...TEMPERATURES SHOULD WARM
BACK TO NEAR NORMAL WITH LOWS TUESDAY NIGHT IN THE UPPER 30S AND
MID 40S AND HIGHS WEDNESDAY IN THE UPPER 50S AND LOWER 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 225 PM EDT SUN APR 3 2016

ECMWF CONTINUES TO DEPICT THE CURRENT PATTERN CONTINUING INTO NEXT
WEEKEND. PERSISTENT NW FLOW ALOFT IS EXPECTED TO CONTINUE. A
DEPARTING UPPER LEVEL WAVE IS EXPECTED TO CONTINUE PRECIP CHANCES
ON WEDNESDAY NIGHT...AS AMPLE FORCING APPEARS IN PLACE. AS THE
ASSOCIATED SURFACE SYSTEM REACHES THE EAST COAST ON LATE
THURSDAY...MODELS DEPICT THE SYSTEM DEEPENING AND STRENGTHENING
AS BROAD CYCLONIC FLOW REMAINS IN PLACE ACROSS THE EASTERN 1/3 OF
THE UNITED STATES. THIS WILL KEEP SOME LIGHT PRECIPITATION CHANCES
IN THE FORECAST THROUGH THURSDAY NIGHT DUE TO WRAP AROUND MOISTURE
AND CYCLONIC FLOW.

STRONGER RIDGING AND HIGH PRESSURE IS THEN EXPECTED TO BUILD
ACROSS CENTRAL INDIANA FOR NEXT WEEKEND...PROVIDING A RETURN TO
DRY WEATHER AND MODERATING TEMPERATURES.

&&

.AVIATION /DISCUSSION FOR THE 031800Z TAFS/...

ISSUED AT 1239 PM EDT SUN APR 3 2016

WINDY BUT VFR CONDITIONS THIS AFTERNOON AND EVENING ARE EXPECTED
TO DETERIORATE TO MVFR OVERNIGHT...BEFORE RETURNING TO VFR ON
MONDAY AFTERNOON.

A QUICK MOVING SHORT WAVE WILL APPROACH CENTRAL INDIANA LATE
TONIGHT. STRONG PRESSURE GRADIENT IN PLACE ACROSS THE AREA WILL
RESULT IN GUSTING WINDS THROUGH THE AFTERNOON AND INTO THE
EVENING. AS THE LOW PASSES NEAR 12Z MONDAY... TIME HEIGHTS AND
FORECAST SOUNDINGS SHOW DECENT SATURATION...ALONG WITH SOME LIFT.
THUS WILL EXPECTED SOME MVFR CIGS IN THE AREA AS THE SYSTEM
PASSES. LACK OF MOISTURE WITH THIS SYSTEM PREVENTS ENOUGH
CONFIDENCE FOR A PREVAILING MENTION OF RAIN SHOWERS...THUS WILL
USE VCSH FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
INZ036-037-039>049-051>057-060>065-067>072.

&&

SYNOPSIS...KOCH
NEAR TERM...KOCH
SHORT TERM...KOCH
LONG TERM....PUMA
AVIATION...JP
Hazardous weather outlook, Apr 3, 9:33 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT SUN APR 3 2016

INZ037-039>042-045>049-051-052-060-041000-
BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-SULLIVAN-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE
933 AM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT.

HAZARDS: CLOUD TO GROUND LIGHTNING.

TIMING: LIGHTNING POSSIBLE 8 PM TO 2 AM.

DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON
INCREASING WIND GUSTS AND WILL SLIDE SOUTH THROUGH THE AREA
TONIGHT BRINGING A SLIGHT CHANCE FOR THUNDERSTORMS ALONG WITH SOME
RAIN SHOWERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE MONDAY
NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY
NIGHT.

DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS
TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG
SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE
OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035-036-038-043-044-041000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-TIPTON-
VERMILLION-PARKE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE
933 AM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: WIND ADVISORY THIS AFTERNOON. SLIGHT CHANCE FOR
THUNDERSTORMS TONIGHT.

HAZARDS: WIND GUSTS AROUND 45 MPH. CLOUD TO GROUND LIGHTNING.

TIMING: GUSTY WINDS 1 PM TO 8 PM. LIGHTNING POSSIBLE 8 PM TO 2
AM.

DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON
INCREASING WIND GUSTS TO AROUND 45 MPH. THIS FRONT WILL SLIDE
SOUTH THROUGH THE AREA TONIGHT BRINGING A SLIGHT CHANCE FOR
THUNDERSTORMS ALONG WITH SOME RAIN SHOWERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE
MONDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY
NIGHT.

DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS
TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG
SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE
OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053>057-061>065-067>072-041000-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...SHELBYVILLE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
933 AM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ENHANCED FIRE DANGER THIS AFTERNOON.

HAZARDS: ENHANCED FIRE CONDITIONS.

TIMING: ENHANCED FIRE DANGER THIS AFTERNOON AND EARLY EVENING.

DISCUSSION: A LOW PRESSURE SYSTEM WILL APPROACH THIS AFTERNOON
INCREASING WIND GUSTS. WINDY CONDITIONS SATURDAY DECREASED FUEL
MOISTURES AND COMBINED WITH THE WINDS AND LOW AFTERNOON RELATIVE
HUMIDITY WILL CREATE ENHANCED WILDFIRE CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLY AGAIN LATE MONDAY
NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY. THERE IS A CHANCE FOR MIXED PRECIPITATION THURSDAY
NIGHT.

DISCUSSION: A FRONTAL SYSTEM WILL BRING CHANCES FOR THUNDERSTORMS
TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME...HOWEVER CLOUD TO GROUND LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM. ANOTHER UPPER SYSTEM WILL DIG
SOUTHEAST ACROSS THE GREAT LAKES THURSDAY NIGHT AND BRING A CHANCE
OF MIXED PRECIPITATION TO THE AREA. ACCUMULATING SNOW IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM EDTWind AdvisoryINDCarroll, Clinton, Fountain, Howard, Montgomery, Parke and 4 more11 hr

Nearby

Freeze Watches in Indiana, 2016Every freeze watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.